# SDR CA130219004

- Difficulty date: February 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 10,436 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Housing
- Part number: 35020
- Condition: Cracked
- Location: Oil Screen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING UNSCHEDULED MAINTENANCE, AN OIL LEAK WAS DISCOVERED AT THE OIL SCREEN HOUSING. UPON REMOVAL OF THE HOUSING, A CRACK WAS FOUND FROM ONE SIDE TO THE OTHER OF ONE OF THE MOUNTING EARS.  THE HOUSING WAS REPLACED WITH AN INSPECTED USED SERVICEABLE HOUSING. THE ENGINE WAS GROUND RUN AND NO FURTHER LEAK WAS FOUND.  THE TOTAL TIME IN SERVICE OF THE CRACKED HOUSING IS UNKNOWN.
